| Catalog Number |
1014072 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer was unable to charge the pump using the tandem-provided usb charging cable.There was no reported adverse impact to the customer's blood glucose level.Reportedly, the customer was able to successfully charge the pump using a secondary usb cable.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.